American Journal of Computational Mathematics

Volume 4, Issue 4 (September 2014)

ISSN Print: 2161-1203   ISSN Online: 2161-1211

Google-based Impact Factor: 0.73  Citations  h5-index & Ranking

Deterministic Chaos of N Stochastic Waves in Two Dimensions

HTML  Download Download as PDF (Size: 3068KB)  PP. 289-303  
DOI: 10.4236/ajcm.2014.44025    4,987 Downloads   5,525 Views  


Kinematic exponential Fourier (KEF) structures, dynamic exponential (DEF) Fourier structures, and KEF-DEF structures with time-dependent structural coefficients are developed to examine kinematic and dynamic problems for a deterministic chaos of N stochastic waves in the two-dimensional theory of the Newtonian flows with harmonic velocity. The Dirichlet problems are formulated for kinematic and dynamics systems of the vorticity, continuity, Helmholtz, Lamb-Helmholtz, and Bernoulli equations in the upper and lower domains for stochastic waves vanishing at infinity. Development of the novel method of solving partial differential equations through decomposition in invariant structures is resumed by using experimental and theoretical computation in Maple?. This computational method generalizes the analytical methods of separation of variables and undetermined coefficients. Exact solutions for the deterministic chaos of upper and lower cumulative flows are revealed by experimental computing, proved by theoretical computing, and justified by the system of Navier-Stokes PDEs. Various scenarios of a developed wave chaos are modeled by 3N parameters and 2N boundary functions, which exhibit stochastic behavior.

Share and Cite:

Miroshnikov, V. (2014) Deterministic Chaos of N Stochastic Waves in Two Dimensions. American Journal of Computational Mathematics, 4, 289-303. doi: 10.4236/ajcm.2014.44025.

Cited by

No relevant information.

Copyright © 2023 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.